# SDR DALA1254320615

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 88,692 hours, 41,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED A LIGHTNING STRIKE DAMAGE AT BS 300 AND TWENTY ONE INCHES ABOVE NOSE GEAR DOOR CUTOUT.  REPAIRED IAW SRM  53-00-01.
